# SDR PCAA0002013

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Engine: Pwa PW120A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT FROM BE TO DCA, CREW NOTICED THE NR 1 ENGINE OIL PRESSURE INDICATED 35 PSI FOR 30 SECONDS.  NO OIL PRESSURE LIGHT ILLUMINATED.  CREW SECURED THE NR 1 ENGINE AND DIVERTED INTO BWI.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND ELECTRICAL CONNECTOR 7700-J1 AT FAULT.  REMOVED AND REPLACED CONNECTOR.  AIRCRAFT WAS RAN AND OPERATIONALLY CHECKED GOOD.
